# SDR REXA97020

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 670
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Tq Temp Limiter
- Part number: 8974575
- Condition: Bypasses Fuel
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE MADE LOUD POP AND SPOOLED DOWN DURING FLIGHT.  REPLACED LEFT ENGINES TORQUE TEMP LIMITER ASSEMBLY.  (M)
